Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Premature ejaculation. Is regular masturbation the reason?

DOCTOR OF THE MONTH - Jun 2013
Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
Question
i m 28 yrs male Delhi. I got married 3 yrs back & i have been suffering from quick discharge problem as i used to do masturbation daily before marriage. I m suffering from high sensitivity problem as many times i got discharge in innerwear at very early stage of sex. I didn't do full intercourse with my wife yet. There is a big sensitivity problem even many times i get discharge when i/she touch my penis during sex. I never took any medicine. Not suffering from any disease.
Posted Sat, 27 Apr 2013 in Sexual Problems
 
 
Answered by Dr. Sushil Kumar Sompur 11 minutes later
Hi there,

Thanks for the query.

I understand your concern. Let me make it clear that premature ejaculation is not due to earlier masturbation. There are few things which you can try for prolonging the time. Try doing more of foreplay before the penetrative sex. Along with it you may need to see a psychiatrist who will prescribe medications to help with delaying ejaculations. In your case SSRIs or selective serotonin reuptake inhibitors will help delay your ejaculations since you have premature ejaculation. I hope this helps.

Also penetrative sex can happen only if you are having proper erections. Assuming that premature ejaculation is your only problem, SSRIs should take care of your problem. Please also do plenty of reading on sexual intercourse and female/male external genitalia on the internet with relevant sources.

I hope this helps. Take care and have a lovely day !
Above answer was peer-reviewed by
 
Follow-up: Premature ejaculation. Is regular masturbation the reason? 17 minutes later
Sir i told u that i never able to go for the penetrative sex as i got discharge. As far as Foreplay is concern, all the times i got discharge during foreplay & in my inners.
plzzz suggest me what to do or give me some medicines
My penis got fully erected during foreplay but not more than foreplay.
I never did sex with my wife
 
 
Answered by Dr. Sushil Kumar Sompur 6 minutes later
Hi,

Thanks for the follow up. I understand your problem. SSRIs or selective serotonin reuptake inhibitors like citalopram, escitalopram or sertraline would be very effective in delaying discharge of semen during sex i.e. for premature ejaculation. I hope you consult with a psychiatrist to get prescriptions for these medications.

I am sorry that you have not had penetrative sex with your wife. I wonder if she should also visit with the psychiatrist along with you so that you both get couple's therapy and have a great sex life henceforth.

Good luck. I hope this helps. Take care and have a lovely time !
Above answer was peer-reviewed by
 
Follow-up: Premature ejaculation. Is regular masturbation the reason? 36 hours later
Hi Doctor
Thanx for ur consultation to XXXXXXX a Psychiatrist.
I wanted to know that should I visit to a Sexologist also for the treatment??
 
 
Answered by Dr. Sushil Kumar Sompur 53 minutes later
A psychiatrist can help you sufficiently enough if he / she is trained in these kinds of matters. Otherwise you might want to get a referral to a sexologist. I hope this helps. Take care and have a lovely day !
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor